# SDR LR7A04015

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,143 hours, 14,387 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5511 FOUND RT ELEVATOR (QTY 4 EA) SKIN CRACKED & DENTED AT HSS196.  REPAIR CARRIED OUT IAW SMP583 FIG 51-140-12, HSS196.
